Original Articles

Finite images of groups

Published in: Quaestiones Mathematicae
Volume 23, issue 3, 2000, pages: 279–285
DOI: 10.2989/16073600009485977
Author(s): Peter Witbooi

Abstract

We prove some theorems regarding the set of finite images of certain groups. The groups concerned include some two-generator one-relator groups, as well as (infinite) quotients of such groups. We also prove, by means of cancellation techniques, that certain groups, in the class of all finitely generated groups with finite commutator subgroups, are determined uniquely up to isomorphism in this class, by their finite quotients.

Get new issue alerts for Quaestiones Mathematicae